# SDR AALA20020905

- Difficulty date: June 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: MAC5421
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, A/C COCKPIT TEMP UNCONTROLLABLE ON COLD SIDE, AND EXTREMELY NOISY TO THE POINT CREW COULD NOT HEAR EACH OTHER.  REMOVED AND REPLACED LEFT PACK ACM.  FOUND IT FROZEN WOULD NOT SPIN.  REPLACED LEFT ACM PER MM REQUIRES OPS AND LEAK CHECK EMP 486492.  LEAK CHECK AND OPS CHECK OK.  (M)
